I have not had my period in almost a year. I was always not regular, and it could be due to my diet. Recently, I had a prescription of birth control filled and they tell me to take it the Sunday after I have my period. But, since I don't get my period would I be able to start taking it now anyway?
I have been taking birth control for about 9 months now. I normally take my pill in the morning, although sometimes I forget and take it at night. By reading your information, I was told that was okay. Whew. Not recommended but okay.
I am currently on the third day of my green pills (not the active ones obviously) and I still have not received my period. This is not normal for me, because I normally get my period on the second day of the green pills. Tell me what to do/think of this? PLUS, two days before starting my period I had sex, unprotected. And the day before that as well. (My partner and I are both clean (FOR SURE)). In addition, nine days before having sex I missed a pill. I remembered the next day when taking my next pill..so I took them both as it read on the directions to my pills.
Why am I late or missing it? Please help.
I've been having sex for about a year now and im fine till it comes around the time of my period. I'm fine just before my period, it's just after. If I try to have sex after my period it really hurts and I don't understand why. People have said maybe it's because you've bled dry? But I don't feel dry and I can still feel fully aroused but still experience the pain. Normally if I can go through with it it gets better but really stings after. I'ts not so much deep inside me (the stinging pain) its just slightly inside me. Could this have somthing to do with tampons? Normally I wait a week and its back to normal: please help.
Hi, I'm 19 and I have a question about my late period. My boyfriend and I had sex for the first time about 2 months ago. We are both virgins and we were both very careful. We used condoms that were kept in a dry place, and that were not expired. I, however, am not on the pill, and the condom was our only preventative method. There was a moment where the condom slipped up his penis when I went to change positions, so we threw that condom out and switched condoms right away. I was scared that I might get pregnant so the next day I went to the pharmacist and I got an emergency contraceptive. I did get my period about a week after I took the EC but it wasn't red, it was brown, and light, but lasted 5 days. I have not had sex since this time. I didn't think anything of my unusual period at the time, I thought it was just a side effect of the EC.
I didn't think I had anything to worry about but now it's been almost 7 weeks and I still haven't had my regular period. I took a pregnancy test on Friday July 13 and it came out negative. What could be the cause of my late/missed period? Could the test have been a false negative? Or something else completely?
I am concerned about my period, which as of today is a week late. Although I am not the queen of regular cycles, usually I am never more than two or three days off. My boyfriend and I are sexually active, and although I'm not on any form of birth control, we have been diligent and careful and always used a condom. We are each the others first partner though, and are still very much in a "trying this out" phase. He also hasn't been able to ever get more than an inch or so in, as at that point it gets to be too uncomfortable, so we have never actually had full intercourse. The last time we tried was at the beginning of June; we used a condom, again did not get beyond a slight initial penetration, and he did not ejaculate. We haven't done anything since. I took two pregnancy tests, one two days ago and one today, and both were negative. I know that the tests can be incorrect, but I don't feel like my risk of being pregnant is too high. Still, that leaves me wondering where my period is, and I wanted to post on here to see what another opinion might be. I am also getting my annual exam next week, and I plan to talk to my gynecolgist then too. Thank you for your time with my question!
I'm a virgin and engaged in foreplay with my boyfriend a few days ago. There was a point during manual sex where some preejaculate may have come in contact with my vulva in spite of the condom. According to the pregnancy assessment, my odds of being pregnant are low depending on various factors such as ovulation, sperm count, etc. But, as I hadn't started my regular birth control regimen yet and it only takes one sperm to fertilize an egg, to be on the safe side, I took Plan B. A few days later I had some spotting (brown discharge) and a little abdominal pain, which lasted about three days.
I have just a few questions about Plan B. As I understand it, Plan B can sometimes cause spotting and bleeding in women and can make a woman's cycle irregular due to the high dose of hormones being ingested. I've researched a couple of sites, but can't seem to find the answers to the following questions:
1.) What exactly causes the spotting and/or bleeding? Is it the shedding of the uterine lining or something else? Could it be considered a mini-period?
2.) Have there been cases of women taking Plan B correctly (i.e. within the time frame, one pill first, then the 2nd 12 hours later) after one act of unprotected sex, had spotting and/or bleeding and then discovered that she was pregnant?
3.) Does the spotting/bleeding for that month mean that the woman won't have her period the next month? If she does, does that mean that more uterine lining has attached itself to her uterus after her spotting/bleeding and she's just expelling the rest of it?
I just recently found this site and I am grat3ful that I did. I'm about four to five days late with my period and I'm freaking out. My cycle is normally 28 days, and it's been that way for a year now. I have been stressed out this month because of my finals, graduation, and college stuff, so I know it's a possibility that stress is causing this, but I'm still freaking out. I am sexually active, but my boyfriend and I are always careful. We always use protection, we even check to see if the condom had broken or not. And it wasn't. I keep getting stomach aches, and I haven't been getting any cramps, which are normally a sign to me that I'm about to get my period, or any other symptoms that I normally get. I'm just not sure what's going on and I would really just like some advice on what to do or not to do.